# SDR AALA20150225014

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 41,739 hours, 17,356 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EMER DECLARED AT DESTINATION LOCATION.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  ON TAKEOFF AT ROTATION, A BANG WAS HEARD IN CTR OF ACFT & VIBRATION FELT IN COCKPIT.  GEAR DOWN FLYBY OF TOWER SHOWED NO DAMAGE TO TIRES & FLIGHT CONTINUED.  INSPECTION FOUND AFT CARGO NETTING UNSECURED WITH BAGS SCATTERED.  SUSPECT BAGGAGE STACK COLLAPSED ON TAKEOFF.  PROPERLY SECURED CARGO NETTING IN AFT CARGO BIN.
